# SDR CA070608009

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 29,909 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: D22AA1022
- Condition: Failed
- Location: Fuel Return
- Part time: 30,078 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO A LT ENGINE STALL MESSAGE ON ECAM, THE FLIGHT CREW SHUTDOWN THE NR 1 ENGINE AS A PRECAUTION.   MAINTENANCE FOUND FUEL RETURN VALVE AT FAULT DURING AN ENGINE MOTORING TEST, UNIT REPLACED IAW AMM 73-11-50. (TC NR 20070608009)
